Get E-Book on COVID-19

Q. I found a blue sack in my vomit with a grainy white powder in the middle. Is it a blood clot?

Answered by
Dr. S D Sinha
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Sep 25, 2020

Im a 20 year old female, 5’9, 257 lbs. I have been feeling sick starting at 6pm day, and its 1:30am now. My symtoms are feeling shakey, nausea, headache, and diarrhea. I just made myself throw up to see if I would feel better, and I found a blue sack in my vomit with a white, almost grainy powder in the middle. I havent eaten any candy or anything that resembles the blue sack in weeks. It almost felt like a blood clot on the outside. I took acetaminophen and ibuprofen today but that was after I started feeling ill.

Dr. S D Sinha

Family Physician Infectious Diseases
# Thanks for your query.
The best way to know whether you have any blood clots are to get yourself investigated with tests at a nearby hospital.
Meanwhile, let's focus on your other issues such as nausea & vomiting. I will need answers to the following questions. It will help in further diagnoses.
1. please let know if you have taken any medicines already or are on any existing treatments.
2. Do you have any existing illnesses?
3. Vomiting--
A) Number of episodes, any earlier episode in the foreseeable oast, any associated symptoms associated with the vomiting e.g., abdominal pain, headache
B) Coloured vomiting could also happen due to biliary diseases such as biliary obstruction. Therefore, do you have any past h/o gall bladder infection, gall bladder stones etc.
C) Do you consume alcohol? If so, how many times a day?

The following are the recommendations-
1. Tests-
USG (abdomen /pelvis),
Blood--Complete blood picture, Liver function tests (SGOT, SGPT, Serum Bilirubin), Renal function tests (Serum Creatinine)
2. Treatment-
T. Famotidine 20mg 1 tablet twice daily for 7 days
Cap Saccharomyces Boulardi 250mg 1 capsule twice daily for 7 days
T. Domperidone 10mg 1 tablet thrice daily for 7 days

The above medicines are generic names. There may be brands available in your country. You can use any reputed brand containing these medicines.

Was this answer helpful?

 | 

Related Questions:
Kindly advise treatment for digestive problem.
Is headache a side-effect of Nevanac ophthalmic suspension?
How to identify the reason for abdominal bloating?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Worst Headache Ever? It Could be Brain Aneurysm!!

Article Overview: A ruptured brain aneurysm is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options. Read Article


Dr. Saurabh Joshi
Neurologist

This is a medical condition in which one of the arteries of the brain develops a weakened area that balloons out, like an inflated balloon. This can burst and result in bleeding within the brain. What Are the Symptoms of An Aneurysm? An unruptured aneurysm may not cause any symptoms. Some symptoms...  Read Article

Antibiotic-Associated Diarrhea (AAD)

Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article


Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a...  Read Article

Vomiting and Diarrhea

Article Overview: Vomiting and diarrhea are the most common symptoms of stomach flu (viral gastroenteritis), but there are many other causes. It is not always serious and gets better in a couple of days.  Read Article


Dr. Sneha Kannan
Medical Gastroenterologist

Vomiting and diarrhea are the most common symptoms of stomach flu (viral gastroenteritis), but there are many other causes. It is not always serious and gets better in a couple of days. Rest and drinking fluids to prevent dehydration are the only treatment that is needed, but it is not always true. ...  Read Article

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.